Viber/Whatsapp:+8615176855086 Skype:live:kidneyservice Email: kidneyservice@hotmail.com | Sitemap

Kidney Service China has always thrived on word of mouth. Our patients are our best advocates. read more

Whether you're a kidney disease patient or a doctor, we look forward to your visit.read more

Type your question and click GO. See the tips from experts for your own conditions. read more

What does each kidney disease treatment feel like? Find the best answer here.

Clean, quiet and well-equipped ward is always the best choice for patient.

Want more details about treatment efficiency and service quality? Read their stories!

Worried about inpatient life in an oversea hospital? Click here and find the truth!

Ask a Question:


Email:*
Font Size A A A Home > For Patient > Ask a Question >

What Cause Fever After Dialysis

Posted: by MrsCora007      Time: 2013-07-18 09:17

Topics: Dialysis

Details: My sister is on Hemodialysis for a month now, but she stared her hemodialysis since last July 2011. She has been having infection. The fistula she has was not use because there is a slow flow of blood, so he is on CVP line. Last 2 weeks she has fever after dialysis. Dialysis will cause fever?

Expert Answer

As a common side effects, fever attacks many Kidney Disease patients after dialysis. As for the cause of your sister’s fever after dialysis, allergic infection may be the cause.

Kidney problem and dialysis can make immunity very weak and this increases the risk of infection after dialysis. As the insertion site is exposed to the outside, bacteria and virus are very likely to invade into body, thus resulting in infection at the site. If the infection cannot be treated immediately, fever easily attacks the patients. As you told, your sister has been having infections, this maybe the cause of her fever after Dialysis.

Besides, there are another 2 causes of fever after dialysis.

Cooling dialyzate. When the dialyzate is too cold, this will cause some discomforts. If the condition is left undealt, patient may develop fever in chill.

First-use Syndrome. This should not be a cause for your sister, but it do cause the same condition in other patients. In first-use syndrome, patients feel not only fever, but also back pain, difficult breath and skin itching etc.

Fever after dialysis can be caused by various problems. To prevent and treat this problem, the key is finding out the underlying cause firstly. If you have other questions on dialysis or Kidney Disease, you are suggested to leave your questions on the message board on the top of the page. Easy and free doctors are ready for your questions. Or you can email your problems to kidneyservice@hotmail.com

Related Questions & Answers